# SDR ASAA0480224

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 364213501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAINS YOKE FLOOR MOUNT COVER MISSING FASTENERS.  REMOVED CAPTAINS FLOOR PANEL, ORDERED AND INSTALLED A NEW FLOOR PANEL IAW MD80 SRM 53-70-01.  (M)
